# SDR UPS405284

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - WHILE IN FOR C-CHECK, CORROSION ON LWR FRONT SPAR CHORD BBSTA 1000 NEAR STA 38L.  REMOVED CORROSION PER SRM 57-10-01 FIG 1, OUT OF LIMIT.  REWORKED CORROSION SPOT PER KLM DFX 96-001 BOEING APPROVAL.
